# SDR FDEA2019060321208

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 98,454 hours, 29,304 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Comparator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: B

## Discrepancy

IAS COMPARATOR AND "SEL ELEV FEEL MAN" AND "SEL  FLAP LIM OVRD".  CAPTAIN AIRSPEED 9 KNOTS SLOWER  THAN F/O AND SBY.  CAPTAIN SHOWED 35 KNOT TAILWIND  WITH A 3 KNOT HEADWIND ON F/O SIDE.   APPRX FL160 HAD MODERATE PRECIP WHEN  FIRST FAULT "IAS COMPARATOR" SHOWED. SHORTLY AFTER  HAD A/P TRIP. CAPT SWITCHED TO CADC 2 FOR REMAINDER  OF FLT.  .  FCC 1&2 HAVE 12 FAULTS CORRELATING TO DEBRIEF,  RESULTING FROM "ADIRU-1 AD/ADIRU-2 AD" "TAS INV"  AND "CAS INV" INCLUDING "A/T SNGL", "P F/D BOV",  "A/P DISC", "F/L SNGL" AND "ELF SNGL".   FACT 02JUN19 05:10   SLC U  FOUND CAPT PITOT DRAIN OBSTRUCTED (NOT TOTALLY  PLUGGED), WATER WAS SLOWLY SEEPING OUT, CLEARED  DRAIN HOLES AND DRAINED APPRX 5CC'S OF REMAINING  WATER. CHECKED F/O AND SBY PITOT DRAINS - NO  OBSTRUCTIONS.  BACK PURGED PITOT LINE FROM ADM Q/D  FITTING UNTIL WATER WAS GONE. BLEW OUT SOME MINOR  DEBRIS, BUT NO BUGS  PUMPED UP CAPT PITOT SYSTEM,  VERIFIED NO LEAKS AND IAS MATCHED TESTER AT VARIOUS  SPEEDS.  CHKD PITOT HEAT, OPS NML. REF AMM  34-11-00-2, 34-16-01-4 AND 34-16-00-5-1.  PERF AUTO  LAND SYSTEM RETURN-TO-SERVICE TEST ON EACH FCC (1  AND 2), ALL TESTS PASSED, 30-DAY PERIODIC AUTOLAND  TIMER RESET - REF AMM: 22-00-00-2.
